# SDR SWIA2017092243783

- Difficulty date: August 31, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 39,094 hours, 23,876 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341339
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 235 FRAME HAS A CRACK INDICATION NOTED NEAR THE INBD FASTENER AT STRINGER 13AR,  .150 INCH LONG.   REMOVED AND THE FRAME IAW SRM.
